# SDR 20000621SH002

- Difficulty date: February 23, 2000
- Submitted: June 21, 2000
- Operation: General aviation
- Aircraft: N911VU
- Make and model: Bolkms BK117B1
- Aircraft serial: 7141
- Aircraft time: 7,147 hours
- Engine: Lyc LTS101750B1
- Engine time: 4,257 hours, 7,027 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Manifold
- Part number: 430167601
- Part serial: 1ZM02569
- Condition: Defective
- Location: Fuel Nozzle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IMPROPER NOZZLE SPRAY PATTERN. REQUIRED 6000-HOUR INSPECTION.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
